# SDR DALA2024030503049

- Difficulty date: April 22, 2022
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DTE, ER/A 586185-14AD REV. B; FUSELAGE / RHS / STA. 1640 FRAME AT S-14R / CRACK. CORRECTIVE ACTION: REF ERA 586185-14AD. (2206931)
